# SDR SIMA2019100193002

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 33,541 hours, 30,581 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 2 LEAK IMMEDIATLY AFTER TAKE OFF.  REMOVED AND REPLACED THE O-RINGS AT JOINT 4 AND JOIMT 20 IAW AMM 36-11-00.  PERFORMED A LEAK CHECK AND FOUND SATISFACTORY IAW AMM 36-10-00.
